Share this:
christinej
@christinej

Posts: 1
Joined: Jul 24, 2018

Stopping anastrozole after 5 years. Withdrawal symptoms?

Posted by @christinej, Jul 24, 2018

Monday, July 23rd, after consulting with Dr. Loprinzi, we decided to have me stop taking anastrozole. (Arimidex). It has been 5 years since I started the drug after breast cancer surgery and radiation. Has anyone stopped this drug and had any withdrawal symptoms? The nurse from Blue Group sent me an email today saying that there are no withdrawal symptoms after stopping this drug. Soooooooooooooo, is this all in my head? Definitely having some type of withdrawal.

REPLY

Welcome to Connect, @christinej
I'm tagging a few other members who have mentioned taking anastrozole for some time such as @wandering @susanao1 @itskeenerific @judymroz @cindylb @chamisaand @berit. I'm not sure if all have finished AI treatment.

Christine, what symptoms are you experiencing?

Liked by vikkr

@colleenyoung

Welcome to Connect, @christinej
I'm tagging a few other members who have mentioned taking anastrozole for some time such as @wandering @susanao1 @itskeenerific @judymroz @cindylb @chamisaand @berit. I'm not sure if all have finished AI treatment.

Christine, what symptoms are you experiencing?

Jump to this post

I too just finished taking Anastrazole after years and having incredible fatigue. Is it related to stopping?

Liked by vikkr

@peaches2

I too just finished taking Anastrazole after years and having incredible fatigue. Is it related to stopping?

Jump to this post

I too stopped taking Arimidex after five years now have enlarged fatty liver, osteopenia, debilitating fatigue, progressing weakness muscle weakness weight loss poor appetite hearing loss neck and back arthalgias, abnormal high white blood count high monocytes high MCHC and high hgb, UTI's, bladder incontinence, bone spurs, herniations etc. anyone else have "withdrawal symptoms"?

@vikkr

I too stopped taking Arimidex after five years now have enlarged fatty liver, osteopenia, debilitating fatigue, progressing weakness muscle weakness weight loss poor appetite hearing loss neck and back arthalgias, abnormal high white blood count high monocytes high MCHC and high hgb, UTI's, bladder incontinence, bone spurs, herniations etc. anyone else have "withdrawal symptoms"?

Jump to this post

vikkr Just wondering…did all of those symptoms occur a short time after stopping the Arimidex? Were any of them prior to/when you were still taking the drug? I was unable to take any of the AI's due to side effects but I'm just curious about your situation…..??

@peaches2

I too just finished taking Anastrazole after years and having incredible fatigue. Is it related to stopping?

Jump to this post

It’s related to the drug and it may take time to get energy back but it will come back . I push myself to do what ever I have to get done . I have been off it 2 months

Please login or register to post a reply.